# SDR AWKA20140916001

- Difficulty date: September 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N782XJ
- Make and model: Cessna 750
- Aircraft serial: 7500282
- Aircraft time: 5,427 hours, 2,629 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Barrel Nut
- Condition: Overtorqued
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NLG DID NOT RETRACT WHEN GEAR HANDLE WAS SELECTED UP.  FLIGHT CREW FOLLOWING THE CHECKLIST THEN SELECTED THE GEAR HANDLE TO THE DOWN POSITION & RECEIVED 3 GREEN DOWN & LOCKED INDICATIONS.  ACFT WAS DIVERTED WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  TECHNICIANS FOUND THE NLG UPPER BARREL NUT OVER TORQUED DURING TROUBLESHOOTING.  THE UPPER BARREL NUT WAS PROPERLY TORQUED & GEAR SWING FUNCTIONAL CHECKS PERFORMED, NO DEFECTS NOTED.  A SATISFACTORY MAINTENANCE CONFIDENCE FLIGHT WAS ACCOMPLISHED & ACFT WAS RETURNED TO SERVICE.
